iCliniq logo

Ask a Doctor Online Now

HomeAnswersDermatologyerythema annulare centrifugumKindly help me to get rid of itchy rashes present on both feet.

I have itchy rash on both feet. What is that?

The following is an actual conversation between an iCliniq user and a doctor that has been reviewed and published as a Premium Q&A.

Medically reviewed by

iCliniq medical review team

Published At December 10, 2016
Reviewed AtJuly 6, 2023

Patient's Query

Hello doctor,

I developed a rash on my foot yesterday afternoon. I have not changed soap and I do not wear new clothing. While taking a shower this morning, I washed the area well and applied a steroid (Mometasone). It is still bothering me. I am healthy except for folliculitis under my arms and a branch duct IPMN in the pancreas, for which the doctors are following.

Hi,

Welcome to icliniq.com.

  1. What is your complaint about the rash?
  2. Do you feel pain or burning sensation or itching?
  3. How long have you been on estrogen?
  4. Is it static from the onset or increasing in size?
  5. What are the other areas affected?

Looking forward to your response in order to help you.

Patient's Query

Thank you doctor,

I am feeling some burning and itching sensation. It is on both the feet, but has not spread. It is static from when I first noticed it. No other parts of my body are affected. I am taking Mometasone for a completely different rash under my arms, which resolved this summer lichen planus. I know it is a strong steroid, so I tried it for this. The steroid really did not help very much. I have been on estrogen patch for seven years that is after my hysterectomy.

Hi,

Welcome back to icliniq.com.

Since it is in the starting phase (attachment removed to protect patient identity), there is nothing exactly could be said about it. Nevertheless, it could be erythema annulare centrifugum. Estrogen is the one of the most inflicted drug causing it. In most cases, it is a self-limiting disorder. I suggest you Desonide cream twice daily, a very mild steroid along with antihistamine like Levocetirizine and Montelukast.

Same symptoms don't mean you have the same problem. Consult a doctor now!

Dr. Atishay Bukharia
Dr. Atishay Bukharia

Dermatology

Community Banner Mobile
By subscribing, I agree to iCliniq's Terms & Privacy Policy.

Ask your health query to a doctor online

Dermatology

*guaranteed answer within 4 hours

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.

This website uses cookies to ensure you get the best experience on our website. iCliniq privacy policy